MathSciNet Relay Station
MathSciNet bibliographic data
MR1113694 46L50 (46E30)
Dodds, Peter G.; Dodds, Theresa K.-Y.; de Pagter, Ben Noncommutative Köthe duality. Trans. Amer. Math. Soc. 339 (1993), no. 2, 717–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement